# SDR F3LA200500048

- Difficulty date: December 20, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 6,307 hours, 3,249 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lug
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A BORESCOPE INSPECTION PER EO A0-32EO-20391 (AD 2005-24-06), INSPECTION FOUND DAMAGE TO THE NOSE LANDING GEAR UPPER SUPPORT, THREE ANTI-ROTATIONAL LUGS WERE FOUND TO BE SHEARED AND ONE ANTI-ROTATIONAL LUG WAS FOUND TO BE CRACKED.  THE NOSE LANDING GEAR REQUIRES REPLACEMENT.  AN ADDENDUM WILL BE SUBMITTED WHEN THE NOSE LANDING GEAR HAS BEEN REPLACED.  ADDENDUM:  REPLACED THE NOSE LANDING GEAR ASSEMBLY ON 12/27/05.
